JournalsprimsVol. 2, No. 2pp. 255–267

Some remarks on the orthogonality of generalized eigenfunctions for singular second-order differential equations

  • Yoshimi Saito

    University of Alabama at Birmingham, United States
Some remarks on the orthogonality of generalized eigenfunctions for singular second-order differential equations cover
Download PDF

Cite this article

Yoshimi Saito, Some remarks on the orthogonality of generalized eigenfunctions for singular second-order differential equations. Publ. Res. Inst. Math. Sci. 2 (1966), no. 2, pp. 255–267

DOI 10.2977/PRIMS/1195195890